Find numerous Oncologists in India from the comfort of your home on Lybrate.com. You will find Oncologists with more than 42 years of experience on Lybrate.com. You can find Oncologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Submit a review for Dr. Swapnil SapotheYour feedback matters!
I'm 27 year old. Married no children I been suffering with fibroadenoma 7 years now I see dimpling 3 inches below my under arm it can be seen only when my arm is in air. Some pain also ultra sonography is clear it show 2 fibroadenoma side by side. Dimpling area is clear in ultra sonogram my gp don't see dimpling or puckering. What should I do?
I've discovered milky white secretion from breast after my husband and I had intercourse. The fluid came due to pressure on breast. I am not pregnant neither there is any abnormal lump on my breast or inside. I am really worried about this sudden secretion as it seemed abnormal to me. But it gave me no pain. I've non-classical pcos and I am afraid if there is any hormonal imbalance in my body. What can be the causes of this secretion? Do I need to go for medical examination? I am really worried and confused. Please help me by providing relevant information.
My father has been diagnosed with Non-Small Cell Lung Cancer, Stage 4 with primary tumour in his Left Upper Lung and metastasis in Liver and Bone. The biopsy report has confirmed it to be adenocarcinoma. The cancer was detected while he was admitted at a hospital in Mumbai and was undergoing treatment for Acute Paraplegia which happened on 02 Nov 16, due to arteries-Venous Fistula at D-10 level resulting in oedema/ ischemia of the spine from D-5 to Conus. After two failed attempts of embolization, towards treatment of the AVF, surgical clipping of the fistula was undertaken on 10 Nov 16. As part of post-operative rehabilitation therapy for his paraplegia, he was given 65 session of Hyper-basic Oxygen Therapy at 2.4 ata pressure for about two and a half month and about two hour of Physiotherapy for the same duration. My father was recovering well and had started walking with the help of support (walker). MRI of the spine taken in mid Jan & Mid June 2017 indicates that the spinal cord oedema had improved significantly, although atrophy of the spine cord is still present. He complained of wheezing and breathing difficulty and towards ascertaining the cause a X-ray was taken on 23 Feb 17 which showed massive pleural effusion in his left lungs. A series of tests followed with the ultimate result as NSCLC Stage 3B. He was started with CCRT treatment which concluded on 05 May 17. During the treatment he was given daily dose of radiation therapy using IGRT (60 Gy/ 30 #/6 weeks) and weekly chemotherapy with paclitaxel (150 mg) & Carboplatin (300 mg) for 6 weeks. Despite the treatment, the cancer is advancing and has now spread to Liver and Bones as brought out in his latest PET CT report. Lung tissue which was obtained during CT guided biopsy conducted in the month of Mar 17, before the CCRT treatment was started, has tested positive for EGFR mutation – “E746_A750del is detected in EXON 19 of EGFR gene”. The medicine oncologist has however said that the gene profiling of the primary tumour tissue is not sufficient for starting Targeted Therapy and gene profiling of a tissue obtained from any of the metastatic site is necessary for the same. Three procedures have been undertaken to obtain tissue sample from the metastases site, twice from the liver and once from the pleural deposits, and all the three times the cancerous tissue could not be obtained. Due to non-availability of conformed cancerous tissue from the metastases site, a firm treatment plan has yet not been made for my father. In the meantime, the doctor has recently started my father on Erlotinib 150 mg OD as there has been considerable delay in his next phase of treatment due to non availability of metastases cancerous tissue. Could you please help me by answering the following:- 1.Can you suggest anything towards treatment of my father? 2.Is gene profiling of tissue from a metastases site absolutely necessary for starting targeted therapy for my father? 3.I read online that Erlotinib or Afatinib can be used as Targeted Therapy for patient with EGFR Lung cancer mutation. Is this true? If yes, will a daily tablet of these drugs be sufficient for his next phase of treatment, or a concurrent conventional chemotherapy is also required? 4.Can 65 session of Hyper-basic Oxygen Therapy at 2.4 ata given at a stretch of about 80 days, with a daily dose of 02 hour be a cause of his cancer? I have read it online that the oxygen free radical produced during HBOT treatment can cause cancer.
I have been smoking since 4 years now and I am trying to quit but am unable to do so. Please guide me regarding the same and also I wanted to know where can I get a cancer test done with is not expensive. I live in Mumbai.
I am 75 years old male. Flow of my urine has reduced and the frequency of urination has increase from once at night to three to four times. I got ultra sound of KUB done. Findings:-Kidneys, Right: 100mm, parenchymal thickness is 13mmand Left kidney: 90mm, parenchyal thickness is 13mm. Both kidneys are normal size. Urinary Bladder: within normal limits, Prevoid-100cc, Postvoid-10cc, Prostrate-18cc Normal in size and echotexture. Uroflowmetry test: Hesitancy--14 Sec, Flow time--43 sec, Void volume-237ml, Time to max flow--21 sec, Max flow-8 ml/sec, Avg Flow 4ml/sec, voiding time 55Sec, Residual urine--0 ml. I have been prescribed Tab SILDOO 8mg once daily after diner. Advised Cystoscopy. What should I DO?
I am 19 years old female. I have some doubt about cancer symptoms that I face. First is that my breasts are different size. Right is larger than left. Some times the nipple retracted. And many hairs are surround the nipple. If it seen in women? and I feel some block in throat. After eating food I feel very disturbance. I test the thyroid test. It is normal. I am disturbed by these problems. If tese are the symptoms of cancer?
As per biopsy report prostate gland increased and likely to cause cancer in future. Can this disease be cured by Ayurvedic medicines/treatment? Do not want to take allopathy medicines.
Sildenafil (Viagra), whose function is to inhibit a substance called Phosphodiestarase-5 or PDE5 - was initially used only for the treatment of angina pectoris (a cardiovascular problem) and pulmonary hypertension. Incidentally, it was discovered that it could help the issue of erectile dysfunction too, and thus became hugely popular in the late 1990s. The little blue pill, as it was called, ruled more than 50% of the sexual dysfunction market for more than 15 years. However, as its popularity and usage increased, so did the scientific information about this drug, and now there is an increased speculation that it could be contributing to skin cancer, specifically melanoma. This is considered as one of the most dangerous forms of skin cancer and so the safety of Viagra sildenafil came into question.
Research has shown that users of Viagra sildenafil are at a higher risk for developing melanoma. There are reports stating that about 45 million men are at an increased risk of developing melanoma due to associated Viagra sildenafil use. The risk of developing melanoma was found to increase in men using ED drugs by 21%. Though there is no conclusive proof as yet that sildenafil is the cause, research is increasingly pointing out its role in melanoma. For example, PDE5 inhibitors (sildenafil, tadalafil, vardenafil) are known to promote melanin synthesis, which may exacerbate melanoma development.
The analysis of biochemical pathways of this correlation suggests that Viagra sildenafil triggers a special biochemical action involving the growth-stimulating cGMP (cyclic guanosine monophosphate (an intracellular signaling molecule) which in turn promotes the growth of malignant melanoma. In normal cases, the enzyme phosphodiesterase type 5 (PDE5) regulates the cGMP preventing any adverse cellular activity. Sildenafil inhibits the production of this enzyme, and potentiates a specific cGMP-related biochemical mechanism (called cGMP-cGKI pathway) , and thereby contributes to malignant melanoma. This has been proven to happen in mice and is yet to be proven in humans.
However, there are also reports which suggest that this does not happen due to Viagra sildenafil per se, but due to greater exposure to sun, which even otherwise increases the chances of skin cancer in general, and melanoma in particular. The countering theories also say that the population in which skin cancer was detected, comprised mostly of high income individuals who spent a significant amount of time holidaying on beaches and are not connected to the extensive use of Viagra per se.
Therefore, though there is a correlation that has been established, there is no definite proof that Viagra sildenafil causes skin cancer. It is however, advisable to use ED drugs after medical consultation. If a patient has a genetic predisposition to develop melanoma, it is advisable to seek medical advice before the use of ED drugs. Occasional use should not be harmful. Also, when going out in the sun, limiting exposure to direct sun and UV protection should be managed too. If you wish to discuss about any specific problem, you can consult a Sexologist.